# SDR SWIA202503140013

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N509SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000890
- Aircraft time: 8,753 hours, 4,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**  MAJOR REPAIR  **  FUSELAGE SKIN DAMAGED AFT OF THE AFT CARGO DOOR.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
